Volume 55, Number 1, 1985
: On the problem of finding small subdivision and homomorphism bases for classes of countable graphs.
: f-Vectors of acyclic complexes.
P. J. Owens
: Bipartite regular graphs and shortness parameters.
Volume 55, Number 2, July 1985
: On the chromatic number of multiple interval graphs and overlap graphs.
Edward R. Scheinerman
: Irrepresentability by multiple intersection, or why the interval number is unbounded.
Maciej M. Syslo
: Triangulated edge intersection graphs of paths in a tree.
Volume 55, Number 3, 1985
: The top homology of the lattice of subgroups of a soluble group.
: The maximum number of diagonals of a cycle in a block.
Joachim von Below
: On a theorem of L. Mirsky on even doubly-stochastic matrices.